# SDR DJFA2010005

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 2,533 hours, 2,182 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT WHILE PERFORMING A HORIZ STABILIZER ROLLER INSP OF THE HORIZ STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT INBD RIB WAS FOUND CRACKED.  DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
